Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swelling above collar bones, light headedness, nauseous. Have type 2 diabetes, hypertension, menopause. Please advise

I have asked my doctor about this and she states it is due to stress . For about 8 months I have been experiencing swelling above my collar bones (not all the time). When the swelling is present, I feel light headed, a little nauseous, and want to lay down. I am hypertensive, have type 2 diabetes , menopausal and over weight . When this occurs i check both and my numbers are fine. i do not feel like I am under any stress. When the symptoms first occured, i was under tremendous stress. Please advise.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described can be due to cervical spondylosis. An nRI scan of the cervical spine will help in detecting the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor